# SDR 2007UALA01513

- Difficulty date: May 16, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 53,655 hours, 15,562 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D2340117
- Part serial: 12298393
- Condition: Low Pressure
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE.  [SUP 06-06-07]  NO LEAK FOUND, WATER TESTED FOR 15 MIN.  TOPPED OFF BOTTLE PRESSURE AND LET SIT FOR 24 HOURS.
